Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 1, Pages 141–144 (Mi mz9486)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Estimates for the Eigenfunctions of the Regge Problem

G. A. Aigunova, H. F. Jwamer Karwanb, G. A. Djalaevaa

a Daghestan State University
b University of Sulaimani, Iraq

Keywords: Regge problem, eigenfunction, Schrödinger operator, growth of eigenfunctions

DOI: https://doi.org/10.4213/mzm9486

Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:1, 132–135

Bibliographic databases:

Received: 27.03.2011
Revised: 10.02.2012

Citation: G. A. Aigunov, H. F. Jwamer Karwan, G. A. Djalaeva, “Estimates for the Eigenfunctions of the Regge Problem”, Mat. Zametki, 92:1 (2012), 141–144; Math. Notes, 92:1 (2012), 132–135

Citation in format AMSBIB
\Bibitem{AigJwaDja12}
\by G.~A.~Aigunov, H.~F.~Jwamer Karwan, G.~A.~Djalaeva
\paper Estimates for the Eigenfunctions of the Regge Problem
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 1
\pages 141--144
\mathnet{http://mi.mathnet.ru/mz9486}
\crossref{https://doi.org/10.4213/mzm9486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201549}
\zmath{https://zbmath.org/?q=an:06138369}
\elib{https://elibrary.ru/item.asp?id=20731575}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 1
\pages 132--135
\crossref{https://doi.org/10.1134/S0001434612070140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308042500014}
\elib{https://elibrary.ru/item.asp?id=20473486}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865724586}


Linking options:
  • http://mi.mathnet.ru/eng/mz9486
  • https://doi.org/10.4213/mzm9486
  • http://mi.mathnet.ru/eng/mz/v92/i1/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aigunov G.A., Gadzhieva T.Yu., Dzhalaeva G.A., “O povedenii sobstvennykh funktsii zadachi tipa Redzhe v neregulyarnom sluchae”, Vestnik Dagestanskogo gosudarstvennogo universiteta, 2013, no. 6, 104–106  elib
    2. Jwamer K.H.F., Rasul R.R.Q., “A Comparison Between the Fourth Order Linear Differential Equation With Its Boundary Value Problem”, Bull. Karaganda Univ-Math., 99:3 (2020), 18–25  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:353
    Full text:147
    References:59
    First page:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022